Enzo Mitidieri
Enzo Mitidieri
Professor of Mathematics - University of Trieste
Verified email at units.it - Homepage
Title
Cited by
Cited by
Year
A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities
E Mitidieri, SI Pokhozhaev
Trudy Matematicheskogo Instituta Imeni VA Steklova 234, 3-383, 2001
8272001
A Rellich type identity and applications
E Mitidieri
Communications in partial differential equations 18 (1-2), 125-151, 1993
3611993
Positive solutions of semilinear elliptic systems
P Clément, DG De Figueiredo, E Mitidieri
Communications in partial differential equations 17 (5-6), 923-940, 1992
2991992
Nonexistence of positive solutions of semilinear elliptic systems in R^n
E Mitidieri
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 9, 465-480, 1996
293*1996
Nonexistence of positive solutions for quasilinear elliptic problems on RN
E Mitidieri, SI Pohozaev
Proc. Steklov Inst. Math 227, 186-216, 1999
188*1999
A maximum principle for an elliptic system and applications to semilinear problems
DG de Figueiredo, E Mitidieri
SIAM journal on mathematical analysis 17, 836-849, 1986
1731986
The absence of global positive solutions to quasilinear elliptic inequalities
E Mitidieri, S Pohozaev
Doklady Mathematics 57, 250-253, 1998
1611998
Positive solutions for a quasilinear system via blow up
P Clément, R Manásevich, E Mitidieri
Communications in partial differential equations 18 (12), 2071-2106, 1993
1501993
Hardy inequalities with optimal constants and remainder terms
F Gazzola, HC Grunau, E Mitidieri
Trans. Amer. Math. Soc 356 (6), 2149-2168, 2004
1472004
Existence of multiple solutions for quasilinear systems via fibering method
Y Bozhkov, E Mitidieri
Journal of Differential Equations 190 (1), 239-267, 2003
1442003
Maximum principles for cooperative elliptic systems
DD Figueiredo, E Mitidieri
CR Acad. Sci. Paris, Ser. I 310, 49-52, 1990
140*1990
Quasilinear elliptic equations with critical exponents
de Figueiredo Djairo Guedes, P Clément, E Mitidieri
Journal of the Juliusz Schauder Center 7, 133-170, 1996
135*1996
A simple approach to Hardy inequalities
E Mitidieri
Mathematical Notes 67 (4), 479-486, 2000
1242000
“Existence of positive solutions for a nonvariational quasilinear elliptic systems.”
J de Thélin. F.: Fleckinger, E Mitidieri
J. Diff. Eqns 166, 455-477, 2000
111*2000
Existence of positive solutions for a nonvariational quasilinear elliptic system
P Clément, J Fleckinger, E Mitidieri, F de Thélin
Journal of Differential Equations 166 (2), 455-477, 2000
1102000
Nonexistence of weak solutions for some degenerate elliptic and parabolic problems on R^n
E Mitidieri, SI Pohozaev
Journal of Evolution Equations 1 (2), 189-220, 2001
1072001
Blow-up estimates of positive solutions of a parabolic system
G Caristi, E Mitidieri
Journal of Differential Equations 113 (2), 265-271, 1994
971994
A semilinear fourth order elliptic problem with exponential nonlinearity
G Arioli, F Gazzola, HC Grunau, E Mitidieri
SIAM journal on mathematical analysis 36 (4), 1226-1258, 2005
962005
Weakly coupled elliptic systems and positivity
E Mitidieri, G Sweers
Mathematische Nachrichten 173 (1), 259-286, 1995
911995
A priori estimates, positivity results, and nonexistence theorems for quasilinear degenerate elliptic inequalities
L D'Ambrosio, E Mitidieri
Advances in Mathematics 224 (3), 967-1020, 2010
902010
The system can't perform the operation now. Try again later.
Articles 1–20